# SDR AALA950039H

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION FOUND ON FORWARD FLANGE OF CABIN FLOORBEAM UPPER CHORD AT STA 287.  REPAIRED PER MRB 767-951 AND SRM 53-00-51.  TST 35,774.  CYCLES, 6,431.  (X)
